Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child had an episode of lip numbness, imbalance, vomiting. EEG done, advised avoiding sunlight, Practin. Suggestion?

my child is 3 yrs. 10 mnths old, one day when he was returning from school suddenly he start behaviouring abnormally, like his lip got faint and he has no control to himself and start vomiting but he did not got fit... I ve done the EEG & took an opinion of a neurologist , he told me every thing is OK, just to avoid sunlight and suggest to take Practin syrup for 1 mnth. I am seeking for a second opinion from you....
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to Healthcaremagic.

If EEG is normal then there is no need to be worried.The symptoms your child had if caused by any neurological pathology would have been found with an EEG.

You may have to observe him for few more months if he shows any symptoms related to the nervous system then a need for a MRI scan would be necessary.

Hope I answered you.

Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor